# SDR CALA2024040300965

- Difficulty date: April 1, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N39726
- Make and model: Boeing 737724
- Aircraft serial: 28796
- Aircraft time: 72,281 hours, 24,957 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A8506
- Condition: Corroded
- Location: Bs 986 L/Rbl48
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B737-06-03-0049) MAIN CABIN STA 986 FLOOR BEAM PREVIOUS TCAP REPAIR CORRODED FROM LBL48 TO RBL 48 IN SEVERAL LOCATIONS. TRANSCRIBED FROM HAECO GSO NR 9280495 PREVIOUS T-CAP REPAIR FOUND TO BE OUT OF LIMITS IAW B737-700 SRM 53-70-51-1A-1. FABRICATED NEW T-CAP FROM LBL48 TO RBL48 AT STA 986.5 IAW B737-700 SRM 53-70-51-2R-4 REPAIR 4  REF HAECO GSO V932911  INSP QC194
